# SDR USAA2013041200041

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N36917
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SKIN PANEL BETWEEN BS 752 TO BS 760 & BETWEEN S24L TO S25L.  REPAIRED FUSELAGE SKIN PANEL BETWEEN BS 752 TO BS 760 & BETWEEN S24L TO S25L IAW B757 SRM 53-00-01-2R & EA 505208.
